Admissible replacements for simplicial monoidal model categories

Haldun Özgür Bayindir, Boris Chorny

Research output: Contribution to journalArticlepeer-review


Using Dugger’s construction of universal model categories, we produce replacements for simplicial and combinatorial symmetric monoidal model categories with better operadic properties. Namely, these replacements admit a model structure on algebras over any given colored operad. As an application, we show that in the stable case, such symmetric monoidal model categories are classified by commutative ring spectra when the monoidal unit is a compact generator. In other words, they are strong monoidally Quillen equivalent to modules over a uniquely determined commutative ring spectrum.

Original languageEnglish
Pages (from-to)43-73
Number of pages31
JournalAlgebraic and Geometric Topology
Issue number1
StatePublished - 2023

Bibliographical note

Publisher Copyright:
© 2023 MSP (Mathematical Sciences Publishers).

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Admissible replacements for simplicial monoidal model categories'. Together they form a unique fingerprint.

Cite this